Alert archive / Idaho / Wind Advisories in 2011

Wind Advisory 22, NWS Boise, ID

December 29, 20116 counties in Idaho

NWS Boise, ID issued this wind advisory at Dec 29, 2011, 2:18 PM MST for 6 counties in Idaho. It took effect at Dec 30, 2011, 8:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2011, 2:18 PM MST (21:18 UTC)
In effect from
Dec 30, 2011, 8:00 PM MST
Expired
Dec 31, 2011, 3:00 AM MST
In force
7 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID

The radar

The Boise radar (KCBX), 102 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 9.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2011-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2011-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WWUS75 KBOI 292118
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
218 PM MST THU DEC 29 2011

...STRONG COLD FRONT AND VERY WINDY FRIDAY NIGHT...

A STRONG NORTH PACIFIC COLD FRONT WILL MOVE ACROSS SOUTHWESTERN
IDAHO FRIDAY NIGHT WITH GUSTY WINDS...RAPIDLY FALLING TEMPERATURES...
AND RAIN CHANGING TO SNOW SHOWERS.

IDZ015-016-030-300530-
/O.NEW.KBOI.WI.Y.0022.111231T0600Z-111231T1200Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
218 PM MST THU DEC 29 2011

...WIND ADVISORY IN EFFECT FROM 11 PM FRIDAY TO 5 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY FOR THE SOUTHWEST IDAHO HIGHLANDS...WESTERN MAGIC
VALLEY...AND SOUTHERN TWIN FALLS COUNTY...WHICH IS IN EFFECT
FROM 11 PM FRIDAY TO 5 AM MST SATURDAY.

* WINDS...SHIFTING FROM SOUTH 15 TO 25 MPH TO WEST 30 TO 40 MPH
  WITH BRIEF GUSTS TO 55 MPH AS COLD FRONT MOVES THROUGH.
  STRONGEST WINDS WILL OCCUR JUST AFTER FRONTAL PASSAGE.

* TIMING...11 PM MST FRIDAY EVENING TO 5 AM MST SATURDAY MORNING.

* IMPACTS...TRAVEL DIFFICULTY DUE TO CROSS WINDS ON NORTH-SOUTH
  ROADS. POOR VISIBILITY IN FALLING RAIN AND SNOW. LOOSE PROPERTY
  MAY BE BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
5 follow-up statements
566 
WWUS75 KBOI 300402
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
902 PM MST THU DEC 29 2011

...STRONG COLD FRONT AND VERY WINDY FRIDAY NIGHT...

A STRONG NORTH PACIFIC COLD FRONT WILL MOVE ACROSS SOUTHWEST IDAHO
FRIDAY NIGHT WITH GUSTY WINDS...RAPIDLY FALLING TEMPERATURES...
AND RAIN SHOWERS CHANGING TO SNOW SHOWERS. A STRONG SURFACE PRESSURE
GRADIENT WILL ACCOMPANY THE COLD FRONT.

IDZ015-016-030-301300-
/O.CON.KBOI.WI.Y.0022.111231T0600Z-111231T1200Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
902 PM MST THU DEC 29 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO 5 AM MST
SATURDAY...

* WINDS...SHIFTING FROM SOUTH 15 TO 25 MPH TO WEST 30 TO 40 MPH 
  WITH BRIEF GUSTS TO 55 MPH AS A COLD FRONT MOVES THROUGH. 
  STRONGEST WINDS WILL OCCUR JUST AFTER FRONTAL PASSAGE. 

* TIMING...11 PM MST FRIDAY EVENING TO 5 AM MST SATURDAY MORNING.

* IMPACTS...TRAVEL DIFFICULTY DUE TO CROSS WINDS ON NORTH-SOUTH 
  ROADS. POOR VISIBILITY IN FALLING RAIN AND SNOW. LOOSE 
  PROPERTY MAY BE BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
213 
WWUS75 KBOI 301220
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
520 AM MST FRI DEC 30 2011

...STRONG FRONTAL PASSAGE AND VERY WINDY CONDITIONS TONIGHT...

A STRONG COLD FRONT WILL MOVE ACROSS SOUTHWEST IDAHO TONIGHT 
BRINGING GUSTY WINDS...RAPIDLY FALLING TEMPERATURES... AND RAIN
SHOWERS CHANGING TO SNOW SHOWERS. A STRONG SURFACE PRESSURE
GRADIENT WILL ACCOMPANY THE COLD FRONT AND WILL BE SUPPORTED BY
STRONG WINDS ALOFT.

IDZ015-016-030-302230-
/O.CON.KBOI.WI.Y.0022.111231T0600Z-111231T1200Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
520 AM MST FRI DEC 30 2011

...A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM MST SATURDAY FOR THE WESTERN MAGIC VALLEY...SOUTHWEST
HIGHLANDS...AND SOUTHERN TWIN FALLS COUNTY...

* WINDS...SHIFTING FROM SUSTAINED SOUTH 15 TO 25 MPH THIS
  AFTERNOON TO SUSTAINED WEST/NORTHWEST 30 TO 40 MPH...WITH GUSTS
  TO 55 MPH...ALONG AND BEHIND THE COLD FRONT TONIGHT.

* TIMING...11 PM MST FRIDAY EVENING TO 5 AM MST SATURDAY MORNING.

* IMPACTS...TRAVEL DIFFICULTY DUE TO CROSS WINDS ON NORTH-SOUTH 
  ROADS. POOR VISIBILITY IN FALLING RAIN AND SNOW. LOOSE 
  PROPERTY MAY BE BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
507 
WWUS75 KBOI 301546
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
846 AM MST FRI DEC 30 2011

...STRONG FRONTAL PASSAGE AND VERY WINDY CONDITIONS TONIGHT...

A STRONG COLD FRONT WILL MOVE ACROSS SOUTHWEST IDAHO TONIGHT
BRINGING GUSTY WINDS...RAPIDLY FALLING TEMPERATURES... AND RAIN
SHOWERS CHANGING TO SNOW SHOWERS. A STRONG SURFACE PRESSURE
GRADIENT WILL ACCOMPANY THE COLD FRONT AND WILL BE SUPPORTED BY
STRONG WINDS ALOFT.

IDZ014-310515-
/O.EXB.KBOI.WI.Y.0022.111231T0300Z-111231T1000Z/
UPPER TREASURE VALLEY-
846 AM MST FRI DEC 30 2011

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY FOR THE EASTERN PART OF THE UPPER TREASURE VALLEY...
INCLUDING MOUNTAIN HOME...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 3 AM MST SATURDAY.

* WINDS...SHIFTING FROM SUSTAINED SOUTH 15 TO 25 MPH THIS
  AFTERNOON TO SUSTAINED NORTHWEST 30 TO 40 MPH...WITH GUSTS TO 50
  MPH...ALONG AND BEHIND THE COLD FRONT TONIGHT.

* TIMING...8 PM MST THIS EVENING TO 3 AM MST SATURDAY MORNING.

* IMPACTS...TRAVEL DIFFICULTY DUE TO CROSS WINDS ON NORTH-SOUTH 
  ROADS. POOR VISIBILITY IN FALLING RAIN AND SNOW. LOOSE 
  PROPERTY MAY BE BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ015-016-030-310515-
/O.EXT.KBOI.WI.Y.0022.111231T0300Z-111231T1000Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
846 AM MST FRI DEC 30 2011

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
MST SATURDAY FOR THE SOUTHWEST IDAHO HIGHLANDS...WESTERN MAGIC
VALLEY...AND SOUTHERN TWIN FALLS COUNTY...

* WINDS...SHIFTING FROM SUSTAINED SOUTH 15 TO 25 MPH THIS 
  AFTERNOON TO SUSTAINED WEST/NORTHWEST 30 TO 40 MPH...WITH 
  GUSTS TO 55 MPH...ALONG AND BEHIND THE COLD FRONT TONIGHT. 

* TIMING...8 PM MST THIS EVENING TO 3 AM MST SATURDAY MORNING.

* IMPACTS...TRAVEL DIFFICULTY DUE TO CROSS WINDS ON NORTH-SOUTH 
  ROADS. POOR VISIBILITY IN FALLING RAIN AND SNOW. LOOSE 
  PROPERTY MAY BE BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
253 
WWUS75 KBOI 310400
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
900 PM MST FRI DEC 30 2011

...VERY WINDY CONDITIONS TONIGHT...

STRONG WINDS WILL CONTINUE OVERNIGHT IN THE EASTERN TREASURE
VALLEY AND WESTERN MAGIC VALLEY...BEHIND THE COLD FRONT THAT
PASSED THROUGH THIS EVENING. SCATTERED SNOW SHOWERS MAY ALSO
REDUCE VISIBILITY AT TIMES.

IDZ014>016-030-311000-
/O.CON.KBOI.WI.Y.0022.000000T0000Z-111231T1000Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
900 PM MST FRI DEC 30 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SATURDAY...

* WINDS...NORTHWEST 25 TO 35 MPH...WITH GUSTS TO 45 MPH
  OVERNIGHT...MAINLY SOUTH AND EAST OF MOUNTAIN HOME.

* TIMING...WINDS GRADUALLY DIMINISHING TOWARD MORNING.

* IMPACTS...TRAVEL DIFFICULTY DUE TO CROSS WINDS ON NORTH-SOUTH
  ROADS. POOR VISIBILITY IN BLOWING SNOW. LOOSE PROPERTY MAY BE
  BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
362 
WWUS75 KBOI 310946
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
246 AM MST SAT DEC 31 2011

...WIND ADVISORY FOR THE UPPER TREASURE VALLEY...SOUTHWEST
HIGHLANDS...WESTERN MAGIC VALLEY...AND SOUTHERN TWIN FALLS COUNTY
WILL EXPIRE AT 3 AM MST...

.THE POTENT PACIFIC STORM THAT BROUGHT STRONG WINDS TO THE AREA HAS
MOVED OFF TO THE EAST...ALLOWING SURFACE WINDS TO SUBSIDE ACROSS
SOUTHCENTRAL IDAHO. HOWEVER...GUSTS TO 30 MPH ARE STILL POSSIBLE
THROUGH 6 AM MST.

IDZ014>016-030-311100-
/O.EXP.KBOI.WI.Y.0022.000000T0000Z-111231T1000Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
246 AM MST SAT DEC 31 2011

...WIND ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS MORNING...

SURFACE WINDS HAVE WEAKENED CONSIDERABLY ACROSS SOUTHCENTRAL IDAHO AND
THE ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Dec 29, 9:19 AM MST, 4 hours 59 minutes earlier.

Area forecast discussion, Dec 29, 9:19 AM MST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
919 AM MST THU DEC 29 2011

.DISCUSSION...WE UPDATED LOWER POPS FOR TODAY IN OREGON ZONES AND
WRN-MOST IDAHO ZONES.  FOR THIS AFTERNOON WE UPDATED LOWER POPS IN
REMAINING IDAHO ZONES.  POPS WILL INCREASE LATE TODAY IN WRN-MOST
OREGON ZONES AS NEXT WARM FRONT COMES IN FROM THE SW.  WARM-FRONTAL
PCPN WILL OVERSPREAD ALL ZONES TONIGHT.  OUR CWA WILL BE IN THE WARM
SECTOR MOST OF FRIDAY...THEN COLD FRONT WILL COME IN FROM THE WEST
LATE FRIDAY AND FRIDAY EVENING WITH MORE PCPN AND RAPIDLY LOWERING
SNOW LEVELS.

&&

.AVIATION...TODAY WILL BE VFR EXCEPT FOR AREAS OF MOUNTAIN TOP
OBSCURATION. CONDITIONS WILL DETERIORATE TONIGHT WITH LOWERING
CEILINGS AND PRECIPITATION SPREADING ACROSS THE AREA FROM THE WEST...
REACHING EASTERN OREGON BY 00Z...WESTERN IDAHO BY 03Z...AND THE
MAGIC VALLEY BY 06Z. SNOW LEVELS WILL RANGE FROM 6K FEET MSL IN THE
NORTH TO OVER 8K FEET MSL NEAR THE NEVADA BORDER. SURFACE WINDS
TODAY WILL BE WEST 10-15 KTS EXCEPT 15-25 KTS IN THE KTWF/KJER AREA.
WINDS ALOFT WILL BE WEST UP TO 50 KTS AT 12K FEET MSL.

WEEKEND OUTLOOK...PRECIPITATION WILL CONTINUE ON FRIDAY THEN BECOME
SHOWERY FRIDAY NIGHT FOLLOWING A PACIFIC COLD FRONT. SATURDAY AND
NEW YEARS DAY WILL BE VFR AS HIGH PRESSURE BUILDS OVER THE REGION.

&&

.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH FRIDAY...VERY HIGH PW FLOW CONTINUE TO
MOVE INTO THE REGION OFF THE PACIFIC OCEAN. THIS MOIST FLOW WILL
KEEP SHOWERS OVER THE FORECAST AREA TODAY THROUGH FRIDAY. THERE WILL
BE BREAKS IN THE SHOWERS BUT NOT LONG ENOUGH TO TRY AND MENTION IN
THE FORECAST. MAIN FORECAST CHALLENGE HAS BEEN THE SNOW LEVELS.
CURRENT SURFACE TEMPERATURES PUT THE SNOW LEVEL AROUND 6500 FEET
OVER NORTHERN ZONES AND ABOVE 8000 FEET SOUTHERN ZONES. WITH THE
WARMER SURFACE OBSERVATIONS THIS MORNING HAVE INCREASED SNOW LEVELS
OVER THE FORECAST FOR TODAY THROUGH FRIDAY. THIS MADE CHANGES TO
SNOW FALL AMOUNTS WITH RAIN NOW FALLING AT ELEVATIONS BELOW 6500
FEET OVER NORTHERN ZONES WHERE PREVIOUS FORECAST HAD SNOW OR RAIN
AND SNOW MIX. A STRONG COLD FRONT WILL BEGIN TO MOVE INTO THE
PACIFIC NORTHWEST ON FRIDAY AND MOVE OVER THE REGION FRIDAY NIGHT.
THIS WILL BRING EVEN MORE WARMING AHEAD OF THE FRONT AND SNOW LEVELS
MAY GO EVEN HIGHER. DID INCREASE SNOW LEVELS FOR FRIDAY BUT
DEPENDING ON HOW MUCH WARMING WE GET AHEAD OF THE COLD FRONT THE
SNOW LEVELS MAY NEED TO GO EVEN HIGHER. WILL LET THE DAY SHIFT GET A
LOOK AT ANOTHER MODEL RUN AND MAKE CHANGES IF NECESSARY.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...THE ZONAL FLOW WILL
GIVE WAY TO AN UPPER LEVEL RIDGE. RIDGING WILL BEGIN ON SATURDAY AND
BUILD OVER THE AREA SUNDAY. THE RETURN OF AN INVERSION IS EXPECTED
ON SUNDAY...WHICH WILL KEEP TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL
FOR SUNDAY AND MONDAY. MODELS IN AGREEMENT AND SHOW A WEAK TROUGH TO
MOVE OVER THE RIDGE AND ACROSS NORTHERN IDAHO LATE MONDAY INTO
TUESDAY. THIS TROUGH MAY WEAKEN THE INVERSION HOWEVER INVERSION
SHOULD REMAIN INTACT. ALL MODELS IN GOOD AGREEMENT THROUGH THE LONG
TERM.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...NONE.

&&

WEATHER.GOV/BOISE

DISCUSSION...LC
AVIATION.....JT
PREV SHORT TERM...JA
PREV LONG TERM....RD
Hazardous weather outlook, Dec 29, 6:07 AM MST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
607 AM MST THU DEC 29 2011

IDZ011-013-033-ORZ062-064-301315-
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-UPPER WEISER RIVER-
BAKER COUNTY-LOWER TREASURE VALLEY OR-
607 AM MST THU DEC 29 2011 /507 AM PST THU DEC 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

PRECIPITATION WILL CONTINUE THROUGH TODAY WITH HEAVY SNOW POSSIBLE
MAINLY DURING EVENING HOURS ABOVE 5500 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SIGNIFICANT PRECIPITATION IS EXPECTED FRIDAY OVER THE REGION WITH
HEAVY SNOW POSSIBLE ABOVE 5500 FEET. SOME LINGERING SHOWERS MAINLY
OVER MOUNTAINS SATURDAY MORNING OTHERWISE GENERALLY DRY
CONDITIONS THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IDZ012-014>016-028>030-ORZ061-063-301315-
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-CAMAS PRAIRIE-
OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-
MALHEUR COUNTY-
607 AM MST THU DEC 29 2011 /507 AM PST THU DEC 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CONTINUE TO MOVE OVER THE AREA ESPECIALLY IN THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF RAIN FRIDAY. MAINLY DRY SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Idaho, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.